# SDR AALA960162

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Gear Assy
- Part number: 59104475071
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1183 - AFTER TAKEOFF MCO WHEN LANDING GEAR RETRACTED, NLG FAILED TO RETRACT.  AIRCRAFT RETURNED MCO AND LANDED WITHOUT INCIDENT.  AIRCRAFT GEAR DOWN MAINTENANCE FERRY MCO/TUL.  REPLACED NLG ASSY.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
